# SDR AALA20001676

- Difficulty date: October 6, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT AT L1 DOOR INOPERATIVE.  REPLACED OVERHEAD EMERGENCY EXIT LIGHT AT L1 DOOR INOPERATIVE.  REPLACED OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
